Dauphine CNRS PSL*
Directeur :
Vincent RIVOIRARD
Fondation Mathématique de Paris Institut de Finance Ecole doctorale Mathématiques et Informatique de la Décision et des Organisations
Fondation SMP IFD EDD MIDO

Publications du CEREMADE



Résultat de votre requête : 54 publications

Auteur(s) Titre Page de garde    
1995-1
17-01-1995
LIONS Pierre-Louis
PERTHAME Benoit
SOUGANIDIS E.
EXISTENCE OF ENTROPY SOLUTIONS FOR THE HYPERBOLIC SYSTEMS OF ISENTROPIC GAS DYNAMICS IN EULERIAN AND LAGRANGIAN COORDINATES. Voir
1995-2
17-01-1995
LIONS Pierre-Louis
SOUGANIDIS E.
CONVERGENCE OF MUSCL AND FILTERED SCHEMES FOR SCALAR CONSERVATION LAWS AND HAMILTON-JACOBI EQUAT1ONS. Voir
1995-7
27-01-1995
LIONS Pierre-Louis
MATHEMATICAL TOPICS IN FLUID MECHANICS VOLUME 1 : INCOMPRESSIBLE MODELS. Voir
1995-8
02-02-1995
LIONS Pierre-Louis
REGULARITE OPTIMALE DES MOYENNES EN VITESSES. Voir
1995-9
09-02-1995
CHAMBOLLE Antonin
LIONS Pierre-Louis
IMAGE RECOVERY VIA TOTAL VARIATION MINIMIZATION AND RELATED PROBLEMS. Voir
1995-19
03-04-1995
LIONS Pierre-Louis
PERTHAME Benoit
SOUGANIDIS E.
WEAK STABILITY OF ISENTROPIC GAS DYNAMICS FOR y = 5-3. Voir
1995-20
11-04-1995
ALVINO A.
FERONE V.
LIONS Pierre-Louis
CONVEX SYMMETRIZATION AND APPLICATIONS. Voir
1995-27
22-06-1995
LASRY Jean-Michel
LIONS Pierre-Louis
LARGES DEVIATION FOR DIFFUSION PROCESSES COUPLED BY A JUMP PROCESS. Voir
1995-34
25-09-1995
ALVAREZ Olivier
LASRY Jean-Michel
LIONS Pierre-Louis
CONVEX VISCOSITY SOLUTIONS AND STATE CONSTRAINTS. Voir
1995-36
20-10-1995
LIONS Pierre-Louis
VILLANI C.
REGULARITE OPTIMALE DE RACINES CARREES . Voir
1996-06
19-02-1996
LIONS Pierre-Louis
TOSCANI
DIFFUSIVE LIMIT FOR FINITE VELOCITY BOLTZMANN KINETIC MODELS Voir
1996-11
25-03-1996
ARISAWA Mariko
LIONS Pierre-Louis
CONTINUITY OF ADMISSIBLE TRAJECTORIES FOR STATE CONSTRAINTS CONTROL PROBLEMS Voir
1996-14
09-04-1996
FOURNIE E.
LASRY Jean-Michel
LIONS Pierre-Louis
SOME NONLINEAR METHODS TO STUDY FAR-FROM-THE-MONEY CONTINGENT CLAIMS Voir
1997-07
03-03-1997
ALVINO Angelo
ROMBETTI Guido
LIONS Pierre-Louis
MATARASSO Silvano
COMPARISON RESULTS FOR SOLUTIONS OF ELLIPTIC PROBLEMS VIA SYMMETRIZATION Voir
1997-18
30-04-1997
ARISAWA Mariko
ISHII Hitoski
LIONS Pierre-Louis
UN CONTRE-EXEMPLE POUR LA THEORIE DU CONTROLE ERGOTIQUE EN DIMENSION INFINIE Voir
1997-39
06-11-1997
LIONS Pierre-Louis
MATHEMATICAL TOPICS IN FLUID MECHANICS (volume 2) Voir
1997-40
06-11-1997
STATISTICAL PHYSICS
LIONS Pierre-Louis
ON EULER EQUATIONS Voir
1997-41
13-11-1997
ARISAWA Mariko
LIONS Pierre-Louis
ON ERGODIC STOCHASTIC CONTROL Voir
1997-42
13-11-1997
LIONS Pierre-Louis
REGULARITE ET COMPACITE POUR DES NOYAUX DE COLLISION DE BOLTZMANN SANS TRONCATURE ANGULAIRE Voir
1998-03
19-01-1998
LIONS Pierre-Louis
MASMOUDI
INCOMPRESSIBLE LIMIT FOR A VISCOUS COMPRESSIBLE FLUID Voir
1998-04
19-01-1998
LIONS Pierre-Louis
EQUATIONS AUX DERIVEES PARTIELLES : SUR LES EQUATIONS DIFFERENTIELLES ORDINAIRES ET LES EQUATIONS DE TRANSPORT Voir
1998-05
09-02-1998
LIONS Pierre-Louis
REGULARITE OPTIMALE DES MOYENNES EN VITESSES, II Voir
1998-08
12-02-1998
LIONS Pierre-Louis
IDENTIFICATION DU CONE DUAL DES FONCTIONS CONVEXES ET APPLICATIONS Voir
1998-22
27-03-1998
LIONS Pierre-Louis
SOUGANIDIS Panagiotis E
FULLY NONLINEAR STOCHASTIC PARTIAL DIFFERENTIAL EQUATIONS Voir
1998-23
23-04-1998
LIONS Pierre-Louis
MASMOUDI Nader
ON A FREE BOUNDARY BAROTROPIC MODEL Voir
1998-32
07-06-1998
LIONS Pierre-Louis
MASMOUDI Nader
UNICITE DES SOLUTIONS FAIBLES DE NAVIER-STOKES DANS LN ( ) Voir
1998-33
08-06-1998
CATTO Isabelle
LE BRIS C.
LIONS Pierre-Louis
SUR LA LIMITE THERMODYNAMIQUE POUR DES MODELES DE TYPE HARTREE ET HARTREE-FOCK Voir
1998-38
20-07-1998
LIONS Pierre-Louis
SOUGANIDIS Panagiotis E.
FULLY NONLINEAR STOCHASTIC PARTIAL DIFFERENTIAL EQUATIONS : NON-SMOOTH EQUATIONS AND APPLICATIONS Voir
1998-51
03-11-1998
LIONS Pierre-Louis
ON SOME CHALLENGING PROBLEMS IN NONLINEAR PARTIAL DIFFERENTIAL EQUATIONS Voir
1999-01
20-01-1999
FOURNIE E.
LASRY Jean-Michel
LEBUCHOUX J.
LIONS Pierre-Louis
APPLICATIONS OF MALLIAVIN CALCULUS TO MONTE-CARLO METHODS IN FINANCE. II Voir
1999-03
27-01-1999
LIONS Pierre-Louis
BORNES SUR LA DENSITE POUR LES EQUATIONS DE NAVIER-STOKES COMPRESSIBLES ISENTROPIQUES AVEC CONDITIONS AUX LIMITES DE DIRICHLET Voir
1999-07
10-02-1999
LIONS Pierre-Louis
SOUGANIDIS Panagiotis E.
EQUATIONS AUX DERIVEES PARTIELLES STOCHASTIQUES NONLINEAIRES ET SOLUTIONS DE VISCOSITE Voir
1999-12
10-03-1999
LIONS Pierre-Louis
LASRY Jean-Michel
STOCHASTIC CONTROL UNDER PARTIAL INFORMATION AND APPLICATIONS TO FINANCE Voir
1999-26
01-06-1999
LIONS Pierre-Louis
TRENDS IN NONLINEAR PARTIAL DIFFERENTIAL EQUATIONS Voir
1999-28
07-06-1999
LIONS Pierre-Louis
MASMOUDI Nader.
UNE APPROCHE LOCALE DE LA LIMITE INCOMPRESSIBLE Voir
1999-30
30-06-1999
ARISAWA Mariko
ISHII H.
LIONS Pierre-Louis
A CHARACTERIZATION OF THE EXISTENCE OF SOLUTIONS FOR HAMILTON-JACOBI EQUATIONS IN ERGODIC CONTROL PROBLEMS WITH APPLICATIONS Voir
1999-31
30-06-1999
ARISAWA Mariko
ISHII H.
LIONS Pierre-Louis.
A PDE APPROACH TO STATE TO STATE-CONSTRAINT PROBLEMS IN HILBERT SPACES Voir
1999-37
09-09-1999
CRANDALL M.G.
KOCAN M.
LIONS Pierre-Louis
SWIECH A.
EXISTENCE RESULTS FOR DIRICHLET PROBLEMS FOR UNIFORMLY ELLIPTIC FULLY NONLINEAR EQUATIONS Voir
1999-48
19-10-1999
CATTO Isabelle
LE BRIS C.
LIONS Pierre-Louis
ON SOME PERIODIC HARTREE-TYPE MODELS FOR CRYSTALS Voir
2000-4
24-01-2000
LIONS Pierre-Louis
MASMOUDI Nader
GLOBAL SOLUTIONS FOR SOME OLDROYD MODELS OF NON NEWTONIAN FLOWS Voir
2000-10
02-03-2000
CATTO Isabelle
LE BRIS C.
LIONS Pierre-Louis
ON THE THERMODYNAMIC LIMIT FOR HARTREE-FOCK TYPE MODELS Voir
2000-14
06-04-2000
CATTO Isabelle
LE BRIS C.
LIONS Pierre-Louis
RECENT MATHEMATICAL RESULT ON THE QUANTUM MODELING OF CRYSTALS Voir
2000-17
03-05-2000
LIONS Pierre-Louis
SOUGANIDIS Panagiotis E.
FULLY NONLINEAR STOCHASTIC PDE WITH SEMILINEAR STOCHASTIC DEPENDENCE Voir
2000-35
19-09-2000
LASRY Jean-Michel
LIONS Pierre-Louis
A NEW CLASS OF SINGULAR STOCHASTIC CONTROL PROBLEMS Voir
2000-40
28-11-2000
LIONS Pierre-Louis
MAS-GALLIC Sylvie
UNE METHODE PARTICULAIRE DETERMINISTE POUR DES EQUATIONS DIFFUSIVES NONLINEAIRES Voir
2002-11
10-04-2002
LIONS Pierre-Louis
SOUGANIDIS Panagiotis E.
CORRECTORS FOR THE HOMOGENIZATION OF HAMILTON-JACOBI EQUATIONS IN THE STATIONARY ERGODIC SETTING Voir
2002-26
04-07-2002
LE BRIS C.
LIONS Pierre-Louis
RENORMALIZED SOLUTIONS OF SOME TRANSPORT EQUATIONS WITH PARTIALLY W1,1 VELOCITIES AND APPLICATIONS Voir
2002-27
08-10-2002
LASRY Jean-Michel
LIONS Pierre-Louis
LARGE INVESTOR TRADING IMPACTS ON VOLATILITY Voir
2002-32
15-10-2002
LIONS Pierre-Louis
MUSTELA Marek
ERGODICITY OF DIFFUSION PROCESSES Voir
2002-33
15-10-2002
LASRY Jean-Michel
LIONS Pierre-Louis
TOWARDS A SELF-CONSISTENT THEORY OF VOLATILITY Voir
2003-10
18-03-2003
LASRY Jean-Michel
LIONS Pierre-Louis
INSTANTANEOUS SELF-FULFILLING OF LONG-TERM PROPHECIES ON THE PROBABILISTIC DISTRIBUTION OF FINANCIAL ASSET VALUES Voir
2004-42
13-07-2004
LIONS Pierre-Louis
SOUGANIDIS Panagiotis E.
HOMOGENIZATION OF DEGENERATE SECOND-ORDER PDE IN PERIODIC AND ALMOST PERIODIC ENVIRONMENTS AND APPLICATIONS Voir
2004-55
21-10-2004
LE BRIS C.
LIONS Pierre-Louis
FROM ATOMS TO CRYSTALS : A MATHEMATICAL JOURNEY Voir
2004-56
22-10-2004
GALLAGHER Isabelle
GALLAY Thierry
LIONS Pierre-Louis
ON THE UNIQUENESS OF THE SOLUTION OF THE TWO-DIMENSIONAL NAVIER-STOKES EQUATION WITH A DIRAC MASS AS INITIAL VORTICITY Voir




Centre De Recherche en Mathématiques de la Décision
Université PARIS - DAUPHINE
Place du Maréchal De Lattre De Tassigny · 75775 PARIS CEDEX 16 · FRANCE
Tél. : +33 (0)1 44-05-49-23 · Fax : +33 (0)1 44-05-45-99
EQUIS